# SDR AALA20060280

- Difficulty date: May 4, 2006
- Submitted: May 17, 2006
- Operation: Air carrier
- Aircraft: N771AN
- Make and model: Boeing 777223
- Aircraft serial: 29579
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

LGW -  EICAS MESSAGE SMOKE CREW REST MAIN CAM ON JUST AFTER CLIMB OUT.  APPROXIMATELY 30 SECONDS LATER SMOKE CREW REST FLIGHT DECK CAME ON.  BOTH MESSAGES WENT AWAY APPROXIMATELY ONE MINUTE LATER.  CREW VERIFIED NO FIRE OR SMOKE IN EITHER CREW REST AREAS.  THERE WAS AN ODOR PRESENT IN COCKPIT DURING THE TIME OF MESSAGES THAT WENT AWAY WHEN THE MESSAGES DISAPPEARED.  ODOR SMELLED LIKE SKYDROL/HYDRAULIC FLUID.  FOUND NO EVIDENCE OR SMELL OF SMOKE IN EITHER CREW REST AREAS.  ACCOMPLISHD TEST OF ALL CREW REST SMOKE DETECTORS PER AMM 26 14 20 5 AND ALL PASSED.  SYSTEM GROUND CHECKED NORMAL OPERATION.
